P6 Extreme

By Cellucor
P6 Extreme Cellucor
Follow
Overall Score:
8.1/10
(Weighted average based on 66 Reviews)

Ranks #16 of 113 (better than 87%)
in Growth Enhancers > Natural Testosterone Boosters



Miscellaneous Question:


Anyone else have this problem?

I just had to stop taking P6 Extreme i was taking 4 pills a day just like the bottles says but i found I was having terrible headaches while on it, honestly i only did a wks worth but it made me feel terrible throughout the day. Has anyone else experienced this just making sure I am not ***ing up!

Trust: 0%



IamAlex
(+976)

Trust: 100%

Posted April 21, 2012
I ran it for about 5 weeks and never experienced anything besides increased acne. I know headaches are a common side effect for prohormones but I haven't heard of many people experiencing them with a natural test booster such as this.

It could've been the P6 causing them, but there could have been other things affecting you as well. Did you start any other new supplements? and were you staying well hydrated?

Trust: 0%

Posted April 21, 2012
Sometimes you need to start at half the dose to see how it works and also depends on your weight.Try it with 2 pills preworkout


ruabeyo
(-110)

Trust: 0%

Posted April 21, 2012
it's actually 5 pills a day on training days and only 2 on off days...

I didn't get one headache on my cycle...but there is still too little information on your part to make an assessment or recommendation...but here goes

Start off with 1 cap pre workout and 2 in the evening maybe an hour before your next meal preferably your dinner since it's a big meal..

Your water intake should be high regardless of P6 make sure your drinking enough water...other than that there is no other thing I can think of that could be causing your headaches...

My first week of P6 I was sick and actually taking medication ...I was still pounding the weights and getting good recovery...please update your results in the forums

GL bro...

Trust: 0%

Posted April 21, 2012
Yes. I just stopped taking this. It was making my head and sinuses ache. I have a cold & now almost the flu I believe from taking this product

Trust: 0%

Posted March 9, 2014
I realized that my headaches started a week after taking P6 and eventually having problems to sleep well. I do not find another possible reason, I am still taking them (4 daily). I will stop a while to see results.